# SDR P5CA2020061600195

- Difficulty date: June 16, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 18,125 hours, 4,380 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, FLT DECK TEMP BECAME UNCONTROLLABLE. RAN QRH CABIN TEMP HOT (FREIGHTER). COMPLETED FLIGHT WITH PACKS IN STNY-N. PACK TEMP CONTROLLERS AND ZONE TEMP CONTROLLER BITE TEST C/O OK IAW 21-61-00.
